| Model Number |
0998-00-3023-65 |
| Medical Device Problem Codes |
Device Contamination with Body Fluid (2317); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during use the cs300 cardiosave intra-aortic balloon pump (iabp) experienced a balloon rupture while using a trp4046 catheter.The procedure was completed successfully with a replacement balloon, and there was no patient harm or injury reported.
Additional Manufacturer Narrative
Due to character limit: e1 (event site address) - (b)(6).A supplemental report will be submitted upon completion of our investigation.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h11.Corrected fields: h6 (medical device problem code and type of investigation).
Event or Problem Description
N/a.
Additional Manufacturer Narrative
Other contact phone number: (b)(6).Updated field: b4, b5, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that a check for blood draw in was performed.Since the event occurred before automatic filling began no blood had been drawn into the device.Per the fse no repair work was required.
Event or Problem Description
It was reported that during use the cs300 intra-aortic balloon pump (iabp) experienced a balloon rupture while using a trp4046 catheter.The procedure was completed successfully with a replacement balloon, and there was no patient harm or injury reported.